# SDR MALA070136

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 20,739 hours, 22,739 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Dented
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LT OVERWING EMERGENCY EXIT DOOR SKIN, 18 INCHES FROM FWD EDGE, 19 INCHES FROM LWR EDGE.  REPAIRED PER EO NR S52028.
